Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 5, 2023, 10:42 PM EDT for Lycoming County, Sullivan County, Pennsylvania. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2023, 10:42 PM EDT (02:42 UTC)
- Expired
- Apr 5, 2023, 11:00 PM EDT
- In force
- 18 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lycoming County, PA, Sullivan County, PA
The radar
The Binghamton radar (KBGM), 96 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440 WUUS51 KCTP 060242 SVRCTP PAC081-113-060300- /O.NEW.KCTP.SV.W.0013.230406T0242Z-230406T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service State College PA 1042 PM EDT Wed Apr 5 2023 The National Weather Service in State College PA has issued a * Severe Thunderstorm Warning for... North central Lycoming County in north central Pennsylvania... Northwestern Sullivan County in north central Pennsylvania... * Until 1100 PM EDT. * At 1042 PM EDT, a severe thunderstorm was located over Shunk, moving northeast at 65 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Kettle Creek Gorge, Lincoln Falls, Barbours, Shunk, Forksville and Hillsgrove. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4155 7636 4135 7683 4145 7694 4158 7676 TIME...MOT...LOC 0242Z 232DEG 57KT 4148 7677 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Banghoff
1 follow-up statement
504
WWUS51 KCTP 060255
SVSCTP
Severe Weather Statement
National Weather Service State College PA
1055 PM EDT Wed Apr 5 2023
PAC081-113-060304-
/O.EXP.KCTP.SV.W.0013.000000T0000Z-230406T0300Z/
Lycoming PA-Sullivan PA-
1055 PM EDT Wed Apr 5 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LYCOMING AND
NORTHWESTERN SULLIVAN COUNTIES WILL EXPIRE AT 1100 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.
LAT...LON 4155 7636 4135 7683 4145 7694 4158 7676
TIME...MOT...LOC 0254Z 232DEG 57KT 4158 7660
$$
BanghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:51 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 5, 7:51 PM EDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service State College PA 751 PM EDT Wed Apr 5 2023 .SYNOPSIS... A cold front will cross central Pennsylvania tonight accompanied by scattered showers and a few gusty thunderstorms in some areas. The front won't clear southeast Pennsylvania until mid to late Thursday morning. High pressure building in behind the cold front will dominate Pennsylvania's weather from Friday into next week. && .NEAR TERM /UNTIL 7 AM THURSDAY MORNING/... Most showers ahead of the main cluster over OH are weak and never made much more than sprinkles. Some ltg here and there. But, a strong short wave trough/MCV is approaching from ern OH, now. That should continue to drive the current cluster/line of storms into PA. Environment is not as helpful to allow sustained deep/severe convection as it gets close to the CWA border. We should see some weakening to the storms as they approach. But, the shear is still very strong and instability still present at this late hour. This is evident with the isold/sct SHRA popping up over WV and even into Central PA. Will continue to keep an eye on these storms, but expect them to weaken slightly as they arrive. That be enough to keep them below severe limits. Wind damage is the most likely problem, if any can stay tall enough to keep on truckin'. This is a pre-frontal trough, as the real wind/moisture change is well behind it. Prev... Prefrontal showers associated with a mid level shortwave have produced brief moderate downpours and a few lightning strikes/flashes as they initiated and moved off of the higher terrain of the Alleghenies. These non-severe cells continue to work ENE into as deeper layer moisure is advected northeastward ahead of the advancing cold front now reaching western Ohio. In between the air mass remains conditionally unstable, but with little trigger to generate additional activity. A more stratiform area of showers is now pushing through eastern OH well ahead of the rope-like frontal band structure which is the main severe weather threat for the Ohio Valley and perhaps the NW Mountains late this afternoon and evening. Model mean capes rise to near 1000J/kg during the afternoon over the NW Mtns in conjunction with 0-6km shear of 45-50kts. This environment would be capable of maintaining a supercell with a brief tornado in vicinity of the front. Rainfall ahead of the main cold frontal band leaves us uncertain of how much instability will accompany the strongest shear invof the front, and NW PA may see stronger storms along that boundary survive to produce a thunderstorm wind threat. This is not imminent at the moment however and will be watched over the next few hours. The prospects for severe weather diminish progressively further east, where less favorable shear and instability profiles are noted. Dissipating convection is the form of scattered showers and thunderstorms should accompany the arrival of the cold front tonight. Surging moisture with +3SD pwats ahead of the front will result in an unseasonably warm night with new record high mins (maximins) possible in some locations. && .SHORT TERM /7 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... The slow moving cold front will be located over the Ridge and Valley region of southeast PA early Thursday morning and will cross the Lower Susq River Valley by mid to late morning. SPC has shrunken its MRGL area which now barely touches my CWA, but the potential is there for a locally stronger storm to sprout before the front clears Lancaster or York Counties Thursday morning. The slow moving front will clear southeast and south central PA by early afternoon with drier air and just slightly breezy conditions arriving as a sprawling area of Canadian high pressure builds from the Upper Midwest to the mid Mississippi River Valley, western and central GLAKS and Ohio Valley Thursday night. The high and associated low-pwat air mass is progged to build into the region Thursday night and Friday, providing fair and seasonable conditions. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A strong high pressure system will build into the northeast for the weekend and into the first days of next week, bringing dry and cool weather. Clearing skies are expected across the north on Saturday, but some cloud cover will linger across the south associated with a stalling cold front in the southeast. High pressure moves off to the east on Sunday, southerly flow and plenty of sunshine will lead to a warming trend into next week. A moisture starved short wave will move overhead Monday into Tuesday, bringing some cloudiness and perhaps a shower or two across the northern tier. Any precipitation looks to taper off by Tuesday evening. An upper level ridge builds into the middle of next week, bringing warmer temperatures to central PA. This trend echoes the CPC 8-14 Day Outlook that outlines a very high chance of above average temperatures and below average precipitation through the middle of April. The growing season should take full effect in the coming week or two, but we'll have to keep a close eye on fire weather before green up is complete. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... VFR conditions continue areawide currently for the 0Z package. A cold front will bring a line of rain and thunderstorms will be moving in from the west, with a mixture of rain showers and thunderstorms added to mainly the western sites while VCSH prevails for LNS/MDT. This cold front cold also bring out MVFR ceilings as it passes through higher elevation sites, with sites likely experiencing MVFR by the morning hours. LLWS has prevailed in this TAF package tonight mainly for BFD/JST/MDT/LNS. Outlook... Thu...Chance of PM showers/thunderstorms. A few storms may be severe towards MDT/LNS. Fri-Sun...Return to dry weather, VFR conditions. Mon...Mainly VFR. Rain possible for BFD/IPT in the PM hours. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...DeVoir/Fitzgerald NEAR TERM...DeVoir/Fitzgerald/Dangelo SHORT TERM...DeVoir/Fitzgerald LONG TERM...Banghoff/NPB AVIATION...NPB
Hazardous weather outlook, Apr 5, 4:33 AM EDT, 18 hours 9 minutes before
Hazardous Weather Outlook National Weather Service State College PA 433 AM EDT Wed Apr 5 2023 PAZ042-053-058-059-060845- Sullivan-Columbia-Schuylkill-Lebanon- 433 AM EDT Wed Apr 5 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-010-011-060845- Warren-McKean-Potter-Elk-Cameron- 433 AM EDT Wed Apr 5 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater are possible this afternoon or early evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-017>019-024>028-033>037-041-045-046-049>052-056-057-063-064- 060845- Northern Clinton-Clearfield-Northern Centre-Southern Centre-Cambria- Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin- Tioga-Northern Lycoming-Southern Clinton-Southern Lycoming-Union- Snyder-Montour-Northumberland-Perry-Dauphin-Cumberland-Adams- 433 AM EDT Wed Apr 5 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Scattered thunderstorms are possible this afternoon and evening, a few of which could produce strong wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ065-066-060845- York-Lancaster- 433 AM EDT Wed Apr 5 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are possible early Thursday afternoon, a few of which could produce strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 5, 10:05 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service State College PA
1005 PM EDT Wed Apr 5 2023
PAZ006-037-041-060300-
Potter PA-Northern Lycoming PA-Tioga PA-
1005 PM EDT Wed Apr 5 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LYCOMING...POTTER
AND TIOGA COUNTIES THROUGH 1100 PM EDT...
At 1004 PM EDT, Doppler radar was tracking strong thunderstorms
along a line moving into western Potter County. Movement was east at
50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mansfield, Wellsboro, Wharton, Morris, Coudersport, Elkland,
Blossburg, Galeton, Westfield, Genesee, Gaines, Covington, Arnot,
Millerton, Harrison Valley, Leonard Harrison State Park, Denton Hill
State Park, Ole Bull State Park, Lyman Run State Park and
Keeneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4199 7692 4154 7687 4154 7812 4156 7814
4200 7812
TIME...MOT...LOC 0204Z 266DEG 44KT 4198 7794 4154 7804
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DangeloSpecial weather statement, Apr 5, 10:10 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service State College PA
1010 PM EDT Wed Apr 5 2023
PAZ026>028-060245-
Juniata PA-Huntingdon PA-Mifflin PA-
1010 PM EDT Wed Apr 5 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HUNTINGDON...
SOUTHWESTERN MIFFLIN AND WEST CENTRAL JUNIATA COUNTIES THROUGH 1045
PM EDT...
At 1010 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Huntingdon, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Lewistown, Mount Union, Burnham, Belleville, Highland Park, Honey
Grove, Yeagertown, Spruce Hill, Strodes Mills, Reedsville, Juniata
Terrace, Allensville, Raystown Dam, Walnut, Blacklog, Mapleton,
McVeytown, Mill Creek, Kistler and Longfellow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4038 7808 4068 7763 4047 7739 4042 7750
4026 7795
TIME...MOT...LOC 0210Z 235DEG 38KT 4036 7790
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffSpecial weather statement, Apr 5, 10:20 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
1020 PM EDT Wed Apr 5 2023
PAZ024>026-060245-
Blair PA-Cambria PA-Huntingdon PA-
1020 PM EDT Wed Apr 5 2023
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL HUNTINGDON...
CENTRAL BLAIR AND EAST CENTRAL CAMBRIA COUNTIES THROUGH 1045 PM
EDT...
At 1019 PM EDT, Doppler radar was tracking a strong thunderstorm near
Altoona, moving east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Altoona, Hollidaysburg, Lakemont, Cresson, Gallitzin, Williamsburg,
Duncansville, Sankertown, Horseshoe Curve, Canoe Creek State Park,
Allegheny Portage Railroad National Historic Site and Penn State
Altoona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4041 7859 4056 7861 4059 7807 4036 7807
TIME...MOT...LOC 0219Z 269DEG 38KT 4047 7851
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
DangeloSpecial weather statement, Apr 5, 10:26 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service State College PA
1026 PM EDT Wed Apr 5 2023
PAZ041-042-046-060300-
Southern Lycoming PA-Sullivan PA-Northern Lycoming PA-
1026 PM EDT Wed Apr 5 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LYCOMING AND
NORTHWESTERN SULLIVAN COUNTIES THROUGH 1100 PM EDT...
At 1023 PM EDT, Doppler radar was tracking a strong thunderstorm over
Williamsport, moving northeast at 70 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Williamsport, Kettle Creek Gorge, Cogan Station, Trout Run, Lincoln
Falls, Barbours, Shunk, Loyalsockville, Garden View, Dushore,
Forksville and Hillsgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4158 7676 4155 7630 4120 7711 4131 7721
4159 7681
TIME...MOT...LOC 0223Z 235DEG 59KT 4130 7707
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffSpecial weather statement, Apr 5, 10:35 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service State College PA
1035 PM EDT Wed Apr 5 2023
PAZ017>019-060315-
Northern Centre PA-Clearfield PA-Southern Centre PA-
1035 PM EDT Wed Apr 5 2023
...STRONG THUNDERSTORMS WILL IMPACT EASTERN CLEARFIELD AND CENTRAL
CENTRE COUNTIES THROUGH 1115 PM EDT...
At 1034 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Clearfield to 21 miles
northwest of State College to 12 miles north of Tyrone. Movement was
east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bellefonte, Pleasant Gap, Philipsburg, Lamar, Zion, Centre Hall,
Osceola Mills, Milesburg, Chester Hill, Karthaus, Snow Shoe,
Blanchard, North Philipsburg, Clarence, South Philipsburg, Sandy
Ridge, Moshannon, Spring Mills, Pine Glen and Julian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4118 7790 4118 7779 4115 7779 4111 7775
4111 7766 4106 7756 4105 7758 4100 7754
4085 7756 4081 7834 4093 7828 4112 7832
4117 7805 4114 7801 4118 7797 4119 7790
TIME...MOT...LOC 0234Z 261DEG 36KT 4106 7824 4095 7821 4085 7825
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BanghoffSpecial weather statement, Apr 5, 10:42 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
1042 PM EDT Wed Apr 5 2023
PAZ025-026-034-035-060330-
Bedford PA-Fulton PA-Blair PA-Huntingdon PA-
1042 PM EDT Wed Apr 5 2023
...STRONG THUNDERSTORMS WILL IMPACT BEDFORD...FULTON...SOUTHWESTERN
HUNTINGDON...AND SOUTHEASTERN BLAIR COUNTIES THROUGH 1130 PM EDT...
At 1042 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hollidaysburg to Bedford to 13 miles
northeast of Cumberland. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bedford, Breezewood, Warfordsburg, Roaring Spring, Clearville, New
Enterprise, Martinsburg, Everett, Claysburg, McConnellsburg,
Harrisonville, Big Cove Tannery, Crystal Springs, Waterfall, Rockhill
Furnace, Wells Tannery, Fort Littleton, Dudley, Needmore and St.
Clairsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3972 7865 4004 7854 4038 7847 4036 7793
4008 7786 4000 7792 3998 7792 3975 7807
3972 7810
TIME...MOT...LOC 0242Z 272DEG 32KT 4030 7838 4004 7842 3973 7853
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DangeloThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:08 PM EDT | Special Weather Statement | CTP | Somerset | 37 min |
| Apr 5, 8:11 PM EDT | Special Weather Statement | CTP | Fulton | 34 min |
| Apr 5, 8:17 PM EDT | Special Weather Statement | CTP | Huntingdon | 28 min |
| Apr 5, 8:19 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 26 min |
| Apr 5, 8:40 PM EDT | Special Weather Statement | CTP | Centre | 35 min |
| Apr 5, 8:44 PM EDT | Special Weather Statement | CTP | Cambria | 46 min |
| Apr 5, 8:44 PM EDT | Special Weather Statement | CTP | Mifflin | 31 min |
| Apr 5, 8:57 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 33 min |
| Apr 5, 9:31 PM EDT | Special Weather Statement | CTP | Cambria, Somerset | 29 min |
| Apr 5, 9:34 PM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Apr 5, 9:38 PM EDT | Special Weather Statement | CTP | Huntingdon | 37 min |
| Apr 5, 9:57 PM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Apr 5, 9:57 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 48 min |
| Apr 5, 10:05 PM EDT | Special Weather Statement | CTP | Potter, Tioga | 55 min |
| Apr 5, 10:10 PM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 35 min |
| Apr 5, 10:20 PM EDT | Special Weather Statement | CTP | Blair | 25 min |
| Apr 5, 10:25 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Huntingdon | 50 min |
| Apr 5, 10:26 PM EDT | Special Weather Statement | CTP | Lycoming | 34 min |
| Apr 5, 10:35 PM EDT | Special Weather Statement | CTP | Centre | 40 min |
| Apr 5, 10:42 PM EDT | Special Weather Statement | CTP | Bedford, Fulton | 48 min |
| Apr 5, 11:17 PM EDT | Special Weather Statement | CTP | Clinton, Juniata, Lycoming, Mifflin, Union | 43 min |
| Apr 5, 11:40 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.